Warning: Undefined variable $post in /home4/ketodmzv/public_html/wp-content/plugins/schema-and-structured-data-for-wp/admin_section/common-function.php on line 5311

Warning: Attempt to read property "ID" on null in /home4/ketodmzv/public_html/wp-content/plugins/schema-and-structured-data-for-wp/admin_section/common-function.php on line 5311

What should you not do after taking medication? you can die


People often use medications during any type of infection. Whether it is a bacterial or non-bacterial infection, medications are used during this period. But do you know that after taking medication you often make mistakes that you shouldn’t make?

Must take a medication course

It often happens that doctors give a patient treatment that people often do not complete. When an illness occurs, we take medicine and then when we recover slightly, we abandon it completely. There is a gap in taking medications. Doing this could harm your health. What often happens is that if you don’t complete the treatment, the medication often doesn’t work properly on the bacteria. Bacteria become resistant to it.

Never make this mistake after taking medication

Grapes or sour fruits should not be consumed after taking the medicine as they cause difficulty in digesting the medicine.

dairy products

Dairy products should not be consumed after taking the medicine, as milk, curd, cheese and dairy products should not be consumed in excess. It does not present any side effects on the body.

Foods containing tyramine

Monoamine oxidase inhibitors (MAOIs), which treat depression and symptoms of Parkinson’s disease. And other medications can interfere with the breakdown of tyramine, an amino acid found in many foods. High levels of tyramine in the bloodstream can also cause increased blood pressure. Common foods high in tyramine include chocolate, processed meats, aged or ripened cheeses, and soy products.

You should not eat green leafy vegetables rich in tyramine or drink alcohol while taking the medicine.

  Warning! Rain-related illnesses can become fatal, so protect yourself in changing weather conditions.

You’re always told to eat green vegetables, but if you’re taking blood-thinning medications, you may need to cut back on them. The high amounts of vitamin K found in leafy green vegetables may reduce the drug’s ability to prevent blood clots. This happens when you suddenly increase or decrease the amount of green vegetables in your diet. So you don’t have to abandon them completely. Eating them in regular amounts will keep your vitamin K levels balanced.

Disclaimer: Some information given in news is based on media reports. Before implementing any suggestion, you should consult the relevant expert.

Read also : Disease X: what is the disease

Check out the health tools below –
Calculate your body mass index (BMI)

Calculate age calculator through age



Source link

Leave a Comment